# SDR MAS2024F00000

- Difficulty date: December 29, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N88359
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000696
- Aircraft time: 12,929 hours, 7,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061501011
- Condition: Dented
- Location: Zone 100
- Part time: 12,929 hours, 7,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LH LOWER FUSELAGE SKIN DENTED
